# SDR CA040307001

- Difficulty date: December 17, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 002261H6166
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAINS WINDSHIELD CRACKED IN FLIGHT.  AC DIVERTED TO AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED CAPTAINS WINDSHIELD AND FOUND DAMAGE TO OUTER PLY.  AC FERRIED FOR REPAIR.  WINDSHIELD REMOVED, REPLACED AND LEAK CHECK PERFORMED.  AC RETURNED TO SERVICE.
